| Catalog Number |
FX-410690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side exchange due to concerns with the product, healthcare professional later reported right "rupture".Device was explanted.
Additional Manufacturer Narrative
Only device photos were received.Visual analysis: visual analysis of the photographs identified: ¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.¿ anxiety-product/procedure: unable to observe as it is not related to the device.¿ migration: unable to observe as it is not related to the device.No additional observations are performed.No further actions are required as no manufacturing issues are observed.A review of the device history record has been completed.No deviations or non-conformances noted.
Event or Problem Description
Healthcare professional reported a right side exchange due to concerns with the product.Healthcare professional later reported "rupture." healthcare professional additionally reported migration.Device has been explanted and replaced with non-allergan device.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture : observed, broken assessed as fold flaw opening.¿ anxiety-product/procedure: unable to observe since it is a medical event and is not related to the device.¿ migration : unable to observe since it is a medical event and is not related to the device.Additional observation.¿ no penetrating nick ( stress marks).No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description